# SDR 99ZZZX4341

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19099
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1825280037525
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EWR/IND - FLT 711 - NR 3 GROUND FAULT LIGHT ILLUMINATED ALL OF THE TIME.  (DEFERRED IN IND, CLEARED IN IAH).  REPOSITIONED FIRE LOOP.  (X)
